# SDR AUS20011082

- Difficulty date: October 10, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-36-375
- Engine: Lyc IO720D1C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW17828
- Condition: Broken
- Location: Engine
- Part time: 1,306 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKSHAFT BROKEN IN WEB LOCATED FORWARD OF MAIN BEARING JOURNAL BETWEEN NO5/NO6 AND NO7/NO8 CYLINDER BANKS. ONE CONNECTING ROD CRACKED.
